Imperial College London

ProfessorPavelBerloff

Faculty of Natural SciencesDepartment of Mathematics

Professor in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 9662p.berloff Website

 
 
//

Location

 

745Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Journals

Ryzhov EA, Berloff P, 2022, On transport tensor of dynamically unresolved oceanic mesoscale eddies, Journal of Fluid Mechanics, Vol:939, ISSN:0022-1120

Haigh M, Berloff P, 2022, On the stability of tracer simulations with opposite-signed diffusivities, Journal of Fluid Mechanics, Vol:937, ISSN:0022-1120, Pages:1-11

Shevchenko I, Berloff P, 2022, A method for preserving nominally-resolved flow patterns in low-resolution ocean simulations: Dynamical system reconstruction, Ocean Modelling, Vol:170, ISSN:1463-5003, Pages:101939-101939

Haigh M, Berloff P, 2021, On co-existing diffusive and anti-diffusive tracer transport by oceanic mesoscale eddies, Ocean Modelling, Vol:168, ISSN:1463-5003

Shevchenko I, Berloff P, 2021, On a minimum set of equations for parameterisations in comprehensive ocean circulation models, Ocean Modelling, Vol:168, ISSN:1463-5003, Pages:1-7

More Publications